I am on Spiriva and symbacort plus pro air inhaler. I get very out of breath with any little exertion. I get out of breath combing my hair. I was a smoker for 50 plus yrs but have not smoked in 14 months. Is there any one out there who has had this problem and got better. I use oxygen only at night and all my numbers are better than they were 2 yrs ago. I also use a bi pap at night. Excuse the spelling. thank you carol
I have chronic empyzema and need some suggestions?
Added 22 Dec 2011:
I get extremely out of breath not just out of breath. Symbacort takes the edge off but nothing else helps. I get no relief from the inhaler. I was just perscribed Daliresp anyone taking it and is it helping? It's almost my last resort, next step is prednisone on a regular basis and I do not want to go there. I am still working full time but I can because I sit all day at a computer and I'm fine as long as I'm sitting. Please any suggestions would be appreciated
Hello carollee. I just noticed your question and well, I feel for you. I have copd. Stopped smoking, (47years of it) and it will be three years this coming April. My habit was 2 packs a day, and often more, seldom less. I just use the advair diskus 500/50. I can only hope that the Daliresp works for you. Its a pretty strong working drug, so hopefully, you'll get some help and relief from it. Best of wishes and hope you get to feeling better, pledge
- Spiriva Information for Consumers
- Spiriva Information for Healthcare Professionals (includes dosage details)
- Side Effects of Spiriva (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jul 2009 • 1 answer
Posted 26 May 2011 • 1 answer
Posted 16 Feb 2013 • 1 answer
Posted 8 Dec 2014 • 1 answer
Spiriva - Does Spirvia make you feel nauseaus at all times or just when you are first prescribed it?
Posted 14 May 2016 • 0 answers